| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 224, 280 and 225 mg/dl.The customer's expected fasting blood glucose test result range is 126 - 215 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 08/22/2019 and open vial date is a few days.The meter memory was reviewed for previous test result history: (b)(6).